# SDR ASAA2017021719847

- Difficulty date: February 17, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 36,445 hours, 10,749 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIR CONDITIONING LIGHT & RT PACK LIGHT ILLUMINATED DURING RECALL, LIGHTS GO OUT WITH RESET.  ACFT GROUNDED.  RAN RT PACK ON AUTO & HIGH SETTINGS.  NO FAULTS INDICATED. COULD NOT  DUPLICATE DISCREPANCY.  OK FOR SERVICE.
